Alert archive / New York / Special Weather Statements in 2021
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jul 1, 2021, 5:15 PM EDT for Saratoga County, New York. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2021, 5:15 PM EDT (21:15 UTC)
- Expired
- Jul 1, 2021, 6:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Albany, NY
County Saratoga County, NY
The radar
The Albany radar (KENX), 54 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.3 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.5
The text
As transmitted.
644
WWUS81 KALY 012115
SPSALY
Special Weather Statement
National Weather Service Albany NY
515 PM EDT Thu Jul 1 2021
NYZ041-049-050-012200-
Eastern Schenectady-Southern Saratoga-Northern Saratoga-
515 PM EDT Thu Jul 1 2021
...A SHOWER WILL AFFECT NORTHEASTERN SCHENECTADY AND
SOUTHERN SARATOGA COUNTIES...
At 513 PM EDT, a heavy shower was located over Burnt Hills, or
7 miles northwest of Clifton Park, moving northeast at 15 mph.
Locally heavy rainfall is possible with this shower.
Locations impacted include...
Clifton Park, Saratoga Springs, Mechanicville, Ballston Spa, Round
Lake, Country Knolls, North Ballston Spa, Burnt Hills, Rock City
Falls, East Glenville, Malta, Charlton, Stillwater, Deans Corners,
Kings Station, West Milton, Willow Glen, Coons, Garrison Manor and
Wayville.
This includes Interstate 87 between exits 10 and 15.
Torrential rainfall is also occurring with this shower, and may cause
localized poor drainage and street flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4301 7359 4300 7361 4298 7361 4297 7363
4294 7363 4294 7365 4292 7367 4283 7386
4297 7405 4317 7377 4303 7359
TIME...MOT...LOC 2113Z 235DEG 13KT 4294 7390
$$
TAWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 1, 3:40 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 1, 3:40 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 340 PM EDT Thu Jul 1 2021 .SYNOPSIS... An upper level low will impact our weather through the remainder of the week and into at least the start of the holiday weekend. Occasional periods of showers, some thunderstorms, are expected with cooler temperatures. Conditions should slowly improve later Independence Day into the evening hours. && .NEAR TERM /THROUGH FRIDAY/... H2O vapor loop depicts digging trough and short wave across the lower Great Lakes region with profound moisture transport from the central and southern Plains and Gulf Coast region. Moisture transport will continue unabated tonight and through the day Friday as this upper low becomes more apparent and is forecast to slowly move across western NY/PA through the day Friday. As per local research, these upper lows can cause challenges with respect to precipitation placement and amounts. Theta-e channels offer some assistance which, per the 12Z dataset, points toward locations along and east of the Hudson River where the better potential for some additional rainfall. Otherwise, hires guidance points toward convective elements that develop, with mostly during the afternoon hours on Friday, through the near term period. Forecast BUFKIT profile show overall shear diminishing and steering flow weakening so some heavy rainfall will be possible. Temperatures through this near term will likely not have too much of a diurnal cycle with lack of thermal exchange and wet-bulb processes. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/... Friday night through Saturday night, this aforementioned upper low will slowly progress eastward through the period. Theta-e fields become a bit less pronounced with diurnal cycle for the chances of convection. However, per local research, confidence in those placements of where the higher rainfall amounts will occur is rather low at this time. Regardless, we will keep high chance to low likely PoPs through the period as temperatures will remain on the cooler side of the guidance envelope. In fact, if cloud and precip coverage is higher, potential for record low max temperatures on Saturday as the diurnal temperature cycle will not be too dramatic through the this period of the forecast. We are hopeful toward Sunday sunrise that some improvements to the precip and cloud coverage will improve. However, could see low level moisture with formation of mist/fog. && .LONG TERM /SUNDAY THROUGH THURSDAY/... Changeable conditions through the extended, as upper level low departs to our east/northeast Sunday, with significant mid/upper level height rises returning across eastern NOAM through next week. Our region may be prone to some fast moving disturbances within a developing west/northwest mid/upper level flow early next week, which could favor at least some active convective episodes, especially if timing occurs during the afternoon/evening hours. Initially, improving conditions overall for Sunday (July 4th), although can not rule out an couple of showers/isolated thunderstorms forming in the afternoon with some lingering chilly air aloft, especially across portions of the mid Hudson Valley and western New England. Otherwise, not expecting a washout by any means; just some isolated/scattered afternoon activity, if that. Any early evening isolated showers/thunderstorms should give way to dry conditions later Sunday evening into Monday morning. A warm front approaching from the west could allow for some additional showers/thunderstorms late Monday or Monday night across northwest areas. Better chances for showers/thunderstorms for Tuesday-Wednesday, as a warm front, followed by a cold front, pass through the region. Depending on timing, there could be some stronger thunderstorms at times given developing strong mid level flow. A quick surge of heat and humidity is possible for Tuesday as well within the possible warm sector. A cold front should settle south of the region later Wednesday into Thursday, with cooler and less humid conditions and fair weather returning. As for temperatures, still a bit cool for Sunday, although certainly warmer than Saturday, with highs reaching 70-75 in valleys, and 65- 70 across higher terrain. Sunday night lows mainly in the 50s, with some 40s possible across the SW Adirondacks. Then warmer and more humid for Monday through early Wednesday, with highs Monday reaching the mid 70s to lower/mid 80s, and Monday night/Tuesday morning lows mostly in the 60s. For Tuesday, potentially hotter and more humid, with max temps possibly reaching the upper 80s to lower 90s for lower elevations, and lower 80s across higher terrain. Lows Tuesday night/Wednesday morning mostly in the 60s, with some 50s possible across portions of the SW Adirondacks. Gradual cooling and decreasing humidity for Wed-Thu, with highs mostly in the 70s to lower 80s, and overnight lows in the mid 50s to lower 60s, although some 40s could occur across the SW Adirondacks. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... Through 18z Friday...All sites are currently VFR, but deteriorating conditions are expected through the afternoon and evening as the chance for rain increases. Currently, there are a couple slow-moving showers near KGFL that will likely result in a brief period of rain until around 19z. There are also some more widespread showers currently around KPOU and KPSF. Best chance for showers/rain over the next few hours will be at KPOU and KPSF. However, this evening, chances for more widespread rain increase. Best chance for steadier rain looks to be between 7PM this evening and midnight, mainly south of KGFL. However, there is some uncertainty as to how widespread this rain will be and how long it will linger. Also, cannot rule out a few thunderstorms this afternoon or evening, but given that they will most likely be rather isolated, decided not to mention in the TAFs. After steadier rain ends tonight, lingering showers will be possible through the remainder of the TAF period. Forecast is also challenging with regard to ceilings. Current VFR conditions are expected to become MVFR later this afternoon and this evening at all sites except KGFL where VFR conditions may hang on longer. MVFR ceilings will likely eventually become borderline IFR tonight after sunset, especially where rain is falling. With abundant low-level moister, mist and IFR ceilings may persist into tomorrow morning, but some improvement to MVFR conditions appears likely by mid-morning tomorrow. Winds are mainly light and are expected to remain light and variable across the region this afternoon and tonight. By mid morning tomorrow, winds will switch to the the east/southeast and will generally increase to 5-10 kts. Outlook... Friday Night: Moderate Operational Impact. Chance of SHRA. Saturday: Moderate Operational Impact. Chance of SHRA...TSRA. Saturday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Independence Day: Moderate Operational Impact. Chance of SHRA...TSRA. Sunday Night: No Operational Impact. NO SIG WX. Monday: Low Operational Impact. Slight Chance of SHRA...TSRA. Monday Night: Low Operational Impact. NO SIG WX. Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA. && .FIRE WEATHER... An upper level low will impact our weather through the remainder of the week and into at least the start of the holiday weekend. Occasional periods of showers, some thunderstorms, are expected with cooler temperatures. Conditions should slowly improve later Independence Day into the evening hours. This will keep relative humidity levels high through the first half of the weekend with average values at or above 80 percent into Saturday night. && .HYDROLOGY... Cooler with unsettled weather into the holiday weekend as an upper low drops south and moves over the region. Precipitable water values will remain high to the south and east of the Capital District through this evening. Rainfall into tonight is expected to range from around an inch across northwestern Connecticut to only around a quarter of an inch across the western Adirondacks. However, isolated convective elements could produce one inch within an hours time. Rainfall Friday through Saturday is expected to be more evenly distributed across the forecast area between a half an inch and an inch. The weather will begin to improve on Sunday with warmer temperatures and lower chances for showers. Expecting fair weather to return by Monday with summer warmth returning. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .CLIMATE... Record Low Maximum Temperatures for July 3rd... Albany NY: 69 degrees set in 1992 Glens Falls NY: 64 degrees set 1992 Poughkeepsie NY: 70 degrees set in 1982 && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...BGM NEAR TERM...BGM SHORT TERM...BGM LONG TERM...KL AVIATION...Main FIRE WEATHER...IAA/BGM HYDROLOGY...IAA/BGM CLIMATE...
Hazardous weather outlook, Jul 1, 3:47 PM EDT, 1 hour 28 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 347 PM EDT Thu Jul 1 2021 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-021100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 347 PM EDT Thu Jul 1 2021 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York and southern Vermont. .DAY ONE...Tonight. Isolated non-severe thunderstorms may contain brief period of moderate to heavy rainfall that may result in ponding of water. This threat will be higher to where heavier rainfall occurred on Wednesday. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Isolated non-severe thunderstorms may contain brief period of moderate to heavy rainfall that may result in ponding of water Friday through Saturday night. This threat will be higher to where previous heavier rainfall occurred. The chance for thunderstorms increases on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. However, spotters are encouraged to relay rainfall reports and any flooding to the National Weather Service in Albany New York.
In the hours before
Special weather statement, Jul 1, 2:21 PM EDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Albany NY
221 PM EDT Thu Jul 1 2021
NYZ041-050-011900-
Southern Saratoga-Northern Saratoga-
221 PM EDT Thu Jul 1 2021
...A SHOWER WILL AFFECT EAST CENTRAL SARATOGA COUNTY...
At 220 PM EDT, a shower containing heavy rain was located over
Saratoga Springs, moving southeast at 5 mph.
Winds in excess of 30 mph are possible with this heavy shower.
Locations impacted include...
Saratoga Springs, Gates, Deans Corners, Snake Hill, Saratoga Race
Course, Coveville, Francis Corners, Burgoyne, Hickeys Corners, Quaker
Springs, Ketchums Corners, Wayville, Myers Corners, The Saratoga
Battllefield, Barnes Corners, Yaddo, Saratoga Lake, Mannings Cove,
Cedar Bluffs and Eddy Corners.
This includes Interstate 87 between exits 14 and 15.
Torrential rainfall is also occurring with this shower, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4305 7359 4303 7359 4293 7374 4308 7381
4314 7371 4306 7358
TIME...MOT...LOC 1820Z 323DEG 6KT 4306 7375
KSLLocal storm report, Jul 1, 2:47 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
247 PM EDT THU JUL 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND DMG 1 W WAPPINGERS FALLS 41.60N 73.94W
06/30/2021 DUTCHESS NY NWS STORM SURVEY
A SEVERE THUNDERSTORM PRODUCED MICROBURSTS NEAR
WAPPINGERS FALLS. TWO MAIN AREAS OF DAMAGE WERE NOTED.
THE FIRST WAS AT BOWDOIN PARK ALONG THE HUDSON RIVER
WHERE NUMEROUS TREES WERE DOWNED. THE SECOND WAS NEAR
MESIER PARK WHERE APPROXIMATELY 50 TREES WERE DOWNED
WITH SOME FALLING ON HOMES. NUMEROUS TREES WERE SNAPPED
AND UPROOTED AND AT LEAST ONE POWER POLE WAS SNAPPED.
WINDS WERE ESTIMATED BETWEEN 75 AND 85 MPH WITH A PATH
LENGTH OF 1.5 MILES AND WIDTH OF 275 YARDS.
&&
EVENT NUMBER ALY2103437
RATHBUNLocal storm report, Jul 1, 2:51 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
251 PM EDT THU JUL 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM TSTM WND DMG FRANKFORT 43.04N 75.07W
06/30/2021 HERKIMER NY 911 CALL CENTER
TREES AND WIRES DOWN. TIME ESTIMATED BY RADAR.
0137 PM TSTM WND DMG ILION 43.01N 75.04W
06/30/2021 HERKIMER NY 911 CALL CENTER
TREES AND WIRES DOWN. TIME ESTIMATED BY RADAR.
0141 PM TSTM WND DMG HERKIMER 43.03N 74.99W
06/30/2021 HERKIMER NY 911 CALL CENTER
TREES AND WIRES DOWN. TIME ESTIMATED BY RADAR.
0216 PM TSTM WND DMG 1 E JOHNSTOWN 43.01N 74.36W
06/30/2021 FULTON NY 911 CALL CENTER
TREES AND WIRES DOWN. TIME ESTIMATED BY RADAR.
0218 PM TSTM WND DMG 1 NE GLOVERSVILLE 43.06N 74.34W
06/30/2021 FULTON NY 911 CALL CENTER
TREE DOWN ON A HOUSE NEAR INTERSECTION OF 5TH AVE AND
HELWIG ST.
0218 PM TSTM WND DMG 3 N EDINBURG 43.27N 74.09W
06/30/2021 SARATOGA NY EMERGENCY MNGR
TREE, WIRES, AND TRANSFORMER DOWN ON MILITARY ROAD.
TIME ESTIMATED BASED ON RADAR
0223 PM TSTM WND DMG 1 ENE FONDA 42.95N 74.36W
06/30/2021 MONTGOMERY NY SOCIAL MEDIA
TREE DOWN BLOCKING ROUTE 5 JUST WEST ON WINNERS CIRCLE
RESTAURANT. TIME ESTIMATED FROM RADAR
0229 PM TSTM WND DMG 1 NNE FORT JOHNSON 42.98N 74.23W
06/30/2021 MONTGOMERY NY SOCIAL MEDIA
TREE DOWN ON MCDONALD DRIVE IN FORT JOHNSON
0230 PM TSTM WND DMG 1 SE ROCKTON 42.96N 74.17W
06/30/2021 MONTGOMERY NY TRAINED SPOTTER
PORTION OF A TREE WAS SNAPPED AT THE CORNER OF PIONEER
STREET AND HARROWER LANE IN THE TOWN OF AMSTERDAM
0245 PM TSTM WND DMG 1 NE MILTON 43.04N 73.84W
06/30/2021 SARATOGA NY EMERGENCY MNGR
TREE/POLE DOWN. TIME ESTIMATED FROM RADAR
0248 PM TSTM WND DMG 2 N MALTA 43.02N 73.79W
06/30/2021 SARATOGA NY EMERGENCY MNGR
TREES AND WIRES DOWN ON OLD POST ROAD
0248 PM TSTM WND DMG 1 SE MILTON 43.02N 73.84W
06/30/2021 SARATOGA NY EMERGENCY MNGR
TREE AND WIRES DOWN. TIME ESTIMATED BY RADAR.
0249 PM TSTM WND DMG WILTON 43.17N 73.75W
06/30/2021 SARATOGA NY EMERGENCY MNGR
TREES AND WIRES DOWN 0.5 MI SOUTH OF BALLARD. TIME
ESTIMATED FROM RADAR.
0300 PM TSTM WND DMG 2 SSE ROUND LAKE 42.91N 73.77W
06/30/2021 SARATOGA NY TRAINED SPOTTER
LARGE TREE BRANCHES >2 INCH DIAMETER DOWN.
0306 PM TSTM WND DMG 2 SE MALTA 42.97N 73.77W
06/30/2021 SARATOGA NY SOCIAL MEDIA
4-6" DIAMETER BRANCHES DOWN IN LUTHER FOREST
0315 PM TSTM WND DMG CAMBRIDGE 43.03N 73.38W
06/30/2021 WASHINGTON NY 911 CALL CENTER
TREES AND WIRES DOWN. TIME ESTIMATED BY RADAR.
0318 PM TSTM WND DMG 1 S NORTH EASTON 42.99N 73.55W
06/30/2021 WASHINGTON NY 911 CALL CENTER
TREES AND WIRES DOWN. TIME ESTIMATED BY RADAR.
0328 PM TSTM WND DMG ARLINGTON 43.07N 73.16W
06/30/2021 BENNINGTON VT LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN IN ARLINGTON AREA. TIME
ESTIMATED BY RADAR.
0328 PM TSTM WND DMG SHAFTSBURY 43.00N 73.19W
06/30/2021 BENNINGTON VT LAW ENFORCEMENT
SEVERAL TREES AND WIRES DOWN. TIME ESTIMATED BY RADAR.
0330 PM HAIL 2 SW CANAAN 42.39N 73.48W
06/30/2021 E0.75 INCH COLUMBIA NY TRAINED SPOTTER
0333 PM TSTM WND DMG 1 ESE CANAAN 42.40N 73.43W
06/30/2021 COLUMBIA NY 911 CALL CENTER
TREE DOWN ON ROAD...ROUTE 295 AND QUEECHY LAKE DR. TIME
ESTIMATED FROM RADAR.
0333 PM TSTM WND DMG 2 SSE CANAAN 42.38N 73.44W
06/30/2021 COLUMBIA NY 911 CALL CENTER
MULTIPLE TREES DOWN ON TUNNEL HILL RD. TIME ESTIMATED
BY RADAR.
0336 PM TSTM WND DMG 2 SE CANAAN 42.39N 73.43W
06/30/2021 COLUMBIA NY 911 CALL CENTER
MULTIPLE TREES AND WIRES DOWN ON ROUTE 295 BETWEEN
ROUTE 22 AND MASSACHUSETTS LINE. TIME ESTIMATED BY
RADAR.
0336 PM TSTM WND DMG 2 SE CANAAN 42.39N 73.42W
06/30/2021 COLUMBIA NY 911 CALL CENTER
TREE AND WIRES DOWN ALONG ROUTE 22 AND MILLER RD.
0336 PM TSTM WND DMG 2 W RICHMOND 42.39N 73.41W
06/30/2021 COLUMBIA NY 911 CALL CENTER
TREE AND WIRES DOWN ON LILLY RD. TIME ESTIMATED BY
RADAR.
0340 PM TSTM WND DMG 2 SE CANAAN 42.39N 73.41W
06/30/2021 COLUMBIA NY NWS STORM SURVEY
A SEVERE THUNDERSTORM CAUSED A SERIES OF MICROBURSTS
BETWEEN CANAAN, NY AND RICHMOND, MA BETWEEN 340 PM AND
350 PM. DAMAGE BEGAN NEAR THE INTERSECTION OF NY ROUTES
22 AND 295 WHERE THE DEPARTMENT OF PUBLIC WORKS REPORTED
A REMOTE AREA WHERE APPROXIMATELY 50 TREES WERE BLOWN
DOWN. ANOTHER LARGE MICROBURST OCCURRED IN THE TOWN OF
RICHMOND WHERE SEVEN ROADS WERE CLOSED DUE TO DOWNED
TREES. WINDS WERE ESTIMATED BETWEEN 75 AND 85 MPH WITH A
PATH WIDTH VARYING FROM 10 YARDS TO UP TO A MILE WIDE.
0350 PM TSTM WND DMG LENOX 42.36N 73.29W
06/30/2021 BERKSHIRE MA AMATEUR RADIO
MULTIPLE TREES DOWN. ALSO WEST OF TOWN TO ROUTE 41.
0351 PM TSTM WND DMG RICHMOND 42.39N 73.37W
06/30/2021 BERKSHIRE MA 911 CALL CENTER
NUMEROUS TREES DOWN, 15 REPORTS, IN RICHMOND
0401 PM TSTM WND DMG TOWNSHEND 43.04N 72.66W
06/30/2021 WINDHAM VT PUBLIC
TREES DOWN ON WIRES ALONG ROUTE 30. TIME ESTIMATED BY
RADAR.
0405 PM TSTM WND DMG 3 NW BECKET 42.36N 73.11W
06/30/2021 BERKSHIRE MA 911 CALL CENTER
TREES ON WIRES AND NEARBY RESIDENCE. TIME ESTIMATED BY
RADAR.
0407 PM TSTM WND DMG 4 SSW HINSDALE 42.39N 73.16W
06/30/2021 BERKSHIRE MA AMATEUR RADIO
SEVERAL LARGE TREES DOWN ON ROUTE 8 AND BLOCKING
WASHINGTON MTN ROAD.
0409 PM TSTM WND DMG PUTNEY 42.97N 72.52W
06/30/2021 WINDHAM VT LAW ENFORCEMENT
REPORT OF TREES AND WIRES DOWN. TIME ESTIMATED FROM
RADAR
0410 PM TSTM WND DMG NORTH ADAMS 42.69N 73.11W
06/30/2021 BERKSHIRE MA LAW ENFORCEMENT
SEVERAL TREES DOWN
0410 PM TSTM WND DMG 1 NNW BECKET 42.35N 73.09W
06/30/2021 BERKSHIRE MA AMATEUR RADIO
SEVERAL LARGE TREES DOWN ALONG ROUTE 8.
0645 PM TSTM WND DMG MARLBORO 41.61N 73.97W
06/30/2021 ULSTER NY 911 CALL CENTER
TREES AND WIRES DOWN. TIME ESTIMATED BY RADAR.
0652 PM TSTM WND DMG 1 W WAPPINGERS FALLS 41.60N 73.94W
06/30/2021 DUTCHESS NY NWS STORM SURVEY
A SEVERE THUNDERSTORM PRODUCED MICROBURSTS NEAR
WAPPINGERS FALLS. TWO MAIN AREAS OF DAMAGE WERE NOTED.
THE FIRST WAS AT BOWDOIN PARK ALONG THE HUDSON RIVER
WHERE NUMEROUS TREES WERE DOWNED. THE SECOND WAS NEAR
MESIER PARK WHERE APPROXIMATELY 50 TREES WERE DOWNED
WITH SOME FALLING ON HOMES. NUMEROUS TREES WERE SNAPPED
AND UPROOTED AND AT LEAST ONE POWER POLE WAS SNAPPED.
WINDS WERE ESTIMATED BETWEEN 75 AND 85 MPH WITH A PATH
LENGTH OF 1.5 MILES AND WIDTH OF 275 YARDS.
0653 PM TSTM WND DMG MARLBORO 41.60N 73.97W
06/30/2021 ULSTER NY TRAINED SPOTTER
LARGE TREE LIMB DOWN ON BLOOM STREET IN MARLBORO
0658 PM TSTM WND DMG WAPPINGERS FALLS 41.60N 73.92W
06/30/2021 DUTCHESS NY 911 CALL CENTER
TREES AND WIRES DOWN ON MILL STREET AND HIGH STREET
0658 PM TSTM WND DMG WAPPINGERS FALLS 41.60N 73.92W
06/30/2021 DUTCHESS NY 911 CALL CENTER
LOCAL OFFICIALS ESTIMATED 50 TREES DOWN IN A PARK IN
THE VICINITY OF SPRING STREET AND ROUTE 9D.
0700 PM FLASH FLOOD 3 NNW BECKET 42.37N 73.11W
06/30/2021 BERKSHIRE MA EMERGENCY MNGR
ESTIMATED 6 TO 8 INCHES OF WATER COVERING ROUTE 8 NEAR
WASHINGTON TOWN PARK. TIME ESTIMATED BY RADAR.
0702 PM TSTM WND GST HUDSON VALLEY REGION 41.63N 73.88W
06/30/2021 M58 MPH DUTCHESS NY ASOS
0703 PM TSTM WND DMG 3 WSW RED OAKS MILL 41.65N 73.92W
06/30/2021 DUTCHESS NY 911 CALL CENTER
TREES AND WIRES DOWN ON SOUTH ROAD AND ANTHONY DRIVE
0709 PM TSTM WND DMG WARREN 41.74N 73.36W
06/30/2021 LITCHFIELD CT 911 CALL CENTER
TRANSFORMER EXPLOSION, TREES AND WIRES DOWN ON KENT
ROAD AND CORNWALL ROAD
0715 PM FLASH FLOOD 1 NNW LENOXDALE 42.35N 73.26W
06/30/2021 BERKSHIRE MA 911 CALL CENTER
FLOODING AT THE INTERSECTION OF HOUSATONIC STREET AND
EAST STREETR
0715 PM FLASH FLOOD 3 NNW BECKET 42.37N 73.11W
06/30/2021 BERKSHIRE MA 911 CALL CENTER
FLOODING ON ROUTE 8 IN BECKET
0732 PM TSTM WND DMG 1 NNE HARWINTON 41.79N 73.05W
06/30/2021 LITCHFIELD CT LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT RECEIVED MULTIPLE REPORTS OF
TREES AND WIRES DOWN
0737 PM TSTM WND DMG 2 S KENT 41.69N 73.48W
06/30/2021 LITCHFIELD CT 911 CALL CENTER
TREES AND WIRES DOWN ON SOUTH KENT ROAD
0737 PM TSTM WND DMG 3 NNE NEW MILFORD 41.63N 73.39W
06/30/2021 LITCHFIELD CT LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT RECEIVED SEVERAL REPORTS OF TREES
DOWN
0741 PM TSTM WND DMG BRIDGEWATER 41.53N 73.37W
06/30/2021 LITCHFIELD CT PUBLIC
LARGE TREE LIMBS AND BRANCHES WERE DOWNED
0755 PM TSTM WND DMG WOODBURY CENTER 41.55N 73.21W
06/30/2021 LITCHFIELD CT LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT RECEIVED A FEW REPORTS OF DOWNED
TREES ON WIRES
0805 PM TSTM WND DMG 2 NNE THOMASTON 41.70N 73.05W
06/30/2021 LITCHFIELD CT 911 CALL CENTER
TREES AND WIRES DOWN ON MINOR AND HILL ROAD RESULTING
IN ROAD CLOSURES.
&&
EVENT NUMBER ALY2103385 ALY2103386 ALY2103387 ALY2103388 ALY2103389
ALY2103390 ALY2103392 ALY2103391 ALY2103429 ALY2103394 ALY2103393
ALY2103396 ALY2103395 ALY2103413 ALY2103414 ALY2103397 ALY2103398
ALY2103400 ALY2103401 ALY2103399 ALY2103405 ALY2103408 ALY2103404
ALY2103407 ALY2103409 ALY2103436 ALY2103410 ALY2103402 ALY2103416
ALY2103415 ALY2103411 ALY2103406 ALY2103403 ALY2103412 ALY2103421
ALY2103437 ALY2103424 ALY2103423 ALY2103428 ALY2103435 ALY2103417
ALY2103422 ALY2103426 ALY2103418 ALY2103419 ALY2103434 ALY2103427
ALY2103432 ALY2103431 ALY2103433 ALY2103425
RathbunSpecial weather statement, Jul 1, 2:56 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Albany NY
256 PM EDT Thu Jul 1 2021
NYZ032-033-011930-
Northern Herkimer-Hamilton-
256 PM EDT Thu Jul 1 2021
...A SHOWER WITH HEAVY RAIN WILL AFFECT WEST CENTRAL HAMILTON AND
CENTRAL HERKIMER COUNTIES...
At 254 PM EDT, a heavy rain shower was located near McKeever, or 8
miles south of Old Forge, moving northeast at 35 mph.
Winds in excess of around 30 mph are possible with heavy shower.
Locations impacted include...
Old Forge, Inlet, Eighth Lake Campground, Brown Tract Pond
Campground, Limekiln Lake Campground, Eagle Bay, McKeever, Nicks Lake
Campground, Alger Island Public Campground, Russian Lake, Atwell,
Minnehaha, Thendara, First Lake, Sagamore, Wolf Lake Landing and
Mountain Lodge.
Torrential rainfall is also occurring with this storm, and may cause
localized street and poor drainage flooding. Do not drive your
vehicle through flooded roadways.
LAT...LON 4389 7475 4367 7453 4344 7509 4350 7510
4364 7511
TIME...MOT...LOC 1854Z 234DEG 31KT 4359 7502
TAWSpecial weather statement, Jul 1, 3:26 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Albany NY
326 PM EDT Thu Jul 1 2021
NYZ047-012000-
Schoharie-
326 PM EDT Thu Jul 1 2021
...A SHOWER WITH HEAVY RAIN WILL AFFECT CENTRAL SCHOHARIE COUNTY...
At 325 PM EDT, a heavy shower was located near Jefferson, or 17
miles northeast of Delhi, moving northeast at 35 mph.
Winds of around 30 mph and heavy rainfall are possible with this
shower.
Locations impacted include...
Cobleskill, Jefferson, Middleburgh, Summit, Richmondville,
Breakabeen, Carlisle, West Richmondville, Baird Corners,
Lawyersville, Huntersland, Warnerville, Lutheranville, West Fulton,
Vintonton, Mineral Springs, Shutts Corners, Arabia, Barnerville and
Howes Cave.
This includes Interstate 88 between exits 20 and 22.
Torrential rainfall is also occurring with this storm, and may cause
localized poor drainage and street flooding. Do not drive your
vehicle through flooded roadways.
LAT...LON 4262 7463 4265 7464 4278 7445 4277 7443
4257 7424 4256 7424 4241 7459 4243 7462
4252 7471
TIME...MOT...LOC 1925Z 234DEG 30KT 4248 7472
TAWSpecial weather statement, Jul 1, 5:15 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
515 PM EDT Thu Jul 1 2021
NYZ041-049-050-012200-
Eastern Schenectady-Southern Saratoga-Northern Saratoga-
515 PM EDT Thu Jul 1 2021
...A SHOWER WILL AFFECT NORTHEASTERN SCHENECTADY AND
SOUTHERN SARATOGA COUNTIES...
At 513 PM EDT, a heavy shower was located over Burnt Hills, or
7 miles northwest of Clifton Park, moving northeast at 15 mph.
Locally heavy rainfall is possible with this shower.
Locations impacted include...
Clifton Park, Saratoga Springs, Mechanicville, Ballston Spa, Round
Lake, Country Knolls, North Ballston Spa, Burnt Hills, Rock City
Falls, East Glenville, Malta, Charlton, Stillwater, Deans Corners,
Kings Station, West Milton, Willow Glen, Coons, Garrison Manor and
Wayville.
This includes Interstate 87 between exits 10 and 15.
Torrential rainfall is also occurring with this shower, and may cause
localized poor drainage and street flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4301 7359 4300 7361 4298 7361 4297 7363
4294 7363 4294 7365 4292 7367 4283 7386
4297 7405 4317 7377 4303 7359
TIME...MOT...LOC 2113Z 235DEG 13KT 4294 7390
TAWThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:21 PM EDT | Special Weather Statement | ALY | Saratoga | 39 min |
| Jul 1, 2:56 PM EDT | Special Weather Statement | ALY | Herkimer | 34 min |
| Jul 1, 3:26 PM EDT | Special Weather Statement | ALY | Schoharie | 34 min |
Nearby
Special Weather Statements in New York, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.